# SDR FDEA200905191743

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 22,756 hours, 11,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275345200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT R/H SIDE FR 60,MAIN UPPER DECK FLOORBEAM   CRACKED,BETWEEN SEAT TRACKS NR 4 & 5,CRACK .250 IN LONG CUT OUT DAMAGED SECTION OF FLOORBEAM AND INSTALLED CROSSBEAM REPAIR AT CRACKED STIFFENER AT FR 60 BETWEEN SEAT TRACKS NR 4 RT & 5 RT IAW SRM 53-10-15,FIG 211,SHT 1,PAGE 389/390.
